# SDR JR2R2011071200291

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,859 hours, 12,838 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Location: Trans Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LWR TRANSCOWL STAND OFF CRACKED.  REMOVED AND REPLACED LEFT LWR TRANSCOWL STAND OFF IAW CRJ 900 SRM 51-42-21, 51-42-13.
